Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The functions operating on certain algebras of multipliers


Author: Misha Zafran
Journal: Bull. Amer. Math. Soc. 82 (1976), 939-940
MSC (1970): Primary 42A18
DOI: https://doi.org/10.1090/S0002-9904-1976-14226-7
MathSciNet review: 0417698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Igari, Functions of Lp multipliers, Tôhoku Math. J. 21 (1969), 304-320. MR 410267
  • 2. S. Igari, Functions of Lp multipliers. II, Tôhoku Math. J. 26 (1974), 555-561. MR 410268
  • 3. W. Rudin, Fourier analysis on groups, Interscience, New York, 1967. MR 27 #2808. MR 152834
  • 4. N. Varopoulos, The functions that operate on $B\sb{0}\,(\Gamma )$ of a discrete group $\Gamma $, Bull. Soc. Math. France 93 (1965), 301-321. MR 24 #565. MR 200677
  • 5. M. Zafran, The spectra of multiplier transformations on the Lp spaces, Ann. of Math. (2) 103 (1976), 355-374. MR 404994
  • 6. M. Zafran, The functions operating on multiplier algebras, J. Functional Analysis (to appear) MR 463809

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18

Retrieve articles in all journals with MSC (1970): 42A18


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14226-7

American Mathematical Society